Tags

Type your tag names separated by a space and hit enter

A difficult diagnosis: drug-induced subacute cutaneous lupus erythematosus (SCLE) triggered by omeprazole in a patient with pre-existing idiopathic SCLE.
Clin Exp Dermatol. 2012 Jun; 37(4):445-6.CE

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Letter

Language

eng

PubMed ID

22420369

Citation

Wee, J S., et al. "A Difficult Diagnosis: Drug-induced Subacute Cutaneous Lupus Erythematosus (SCLE) Triggered By Omeprazole in a Patient With Pre-existing Idiopathic SCLE." Clinical and Experimental Dermatology, vol. 37, no. 4, 2012, pp. 445-6.
Wee JS, Natkunarajah J, Marsden RA. A difficult diagnosis: drug-induced subacute cutaneous lupus erythematosus (SCLE) triggered by omeprazole in a patient with pre-existing idiopathic SCLE. Clin Exp Dermatol. 2012;37(4):445-6.
Wee, J. S., Natkunarajah, J., & Marsden, R. A. (2012). A difficult diagnosis: drug-induced subacute cutaneous lupus erythematosus (SCLE) triggered by omeprazole in a patient with pre-existing idiopathic SCLE. Clinical and Experimental Dermatology, 37(4), 445-6. https://doi.org/10.1111/j.1365-2230.2011.04245.x
Wee JS, Natkunarajah J, Marsden RA. A Difficult Diagnosis: Drug-induced Subacute Cutaneous Lupus Erythematosus (SCLE) Triggered By Omeprazole in a Patient With Pre-existing Idiopathic SCLE. Clin Exp Dermatol. 2012;37(4):445-6. PubMed PMID: 22420369.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - A difficult diagnosis: drug-induced subacute cutaneous lupus erythematosus (SCLE) triggered by omeprazole in a patient with pre-existing idiopathic SCLE. AU - Wee,J S, AU - Natkunarajah,J, AU - Marsden,R A, Y1 - 2012/03/15/ PY - 2012/3/17/entrez PY - 2012/3/17/pubmed PY - 2012/8/25/medline SP - 445 EP - 6 JF - Clinical and experimental dermatology JO - Clin Exp Dermatol VL - 37 IS - 4 SN - 1365-2230 UR - https://www.unboundmedicine.com/medline/citation/22420369/A_difficult_diagnosis:_drug_induced_subacute_cutaneous_lupus_erythematosus__SCLE__triggered_by_omeprazole_in_a_patient_with_pre_existing_idiopathic_SCLE_ L2 - https://doi.org/10.1111/j.1365-2230.2011.04245.x DB - PRIME DP - Unbound Medicine ER -